Global solutions of the evolutionary Faddeev model with small initial data

Zhen Lei, Fang Hua Lin, Yi Zhou

Research output: Contribution to journalArticle

Abstract

We consider the Cauchy problem for evolutionary Faddeev model corresponding to maps from the Minkowski space ℝ1+n to the unit sphere S2, which obey a system of non-linear wave equations. The nonlinearity enjoys the null structure and contains semi-linear terms, quasi-linear terms and unknowns themselves. We prove that the Cauchy problem is globally well-posed for sufficiently small initial data in Sobolev space.

Original languageEnglish (US)
Pages (from-to)309-328
Number of pages20
JournalActa Mathematica Sinica, English Series
Volume27
Issue number2
DOIs
StatePublished - 2011

Keywords

  • Faddeev model
  • global existence
  • quasi-linear wave equations
  • semi-linear wave equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global solutions of the evolutionary Faddeev model with small initial data'. Together they form a unique fingerprint.

  • Cite this